# SDR HALA2018091500422

- Difficulty date: September 15, 2018
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 1,042 hours, 203 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - NR 2 ENGINE CHIP DETECTOR.  FOUND AFT CARBON SEAL BAD. REMOVED AND REPLACED NR 2 ENGINE.  OP'S AND LEAK CHECK OK.
